Domains of attraction in Banach spaces
Séminaire de probabilités de Strasbourg, Volume 13 (1979), pp. 22-40.
@article{SPS_1979__13__22_0,
     author = {Gin\'e, Evarist},
     title = {Domains of attraction in {Banach} spaces},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {22--40},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {13},
     year = {1979},
     mrnumber = {544779},
     zbl = {0406.60006},
     language = {en},
     url = {http://archive.numdam.org/item/SPS_1979__13__22_0/}
}
TY  - JOUR
AU  - Giné, Evarist
TI  - Domains of attraction in Banach spaces
JO  - Séminaire de probabilités de Strasbourg
PY  - 1979
SP  - 22
EP  - 40
VL  - 13
PB  - Springer - Lecture Notes in Mathematics
UR  - http://archive.numdam.org/item/SPS_1979__13__22_0/
LA  - en
ID  - SPS_1979__13__22_0
ER  - 
%0 Journal Article
%A Giné, Evarist
%T Domains of attraction in Banach spaces
%J Séminaire de probabilités de Strasbourg
%D 1979
%P 22-40
%V 13
%I Springer - Lecture Notes in Mathematics
%U http://archive.numdam.org/item/SPS_1979__13__22_0/
%G en
%F SPS_1979__13__22_0
Giné, Evarist. Domains of attraction in Banach spaces. Séminaire de probabilités de Strasbourg, Volume 13 (1979), pp. 22-40. http://archive.numdam.org/item/SPS_1979__13__22_0/

1. De Acosta, A. (1970). Existence and convergence of probability measures in Banach spaces. Trans. Amer. Math. Soc. 152, 273-298. | MR | Zbl

2. De Acosta, A. (1975). Banachspaces of stable type and generation of stable measures. Preprint. | MR

3. De Acosta, A. (1977). Asymptotic behavior of stable measures. Ann. Probability 5, 494-499. | MR | Zbl

4. De Acosta, A., Araujo, A. and Giné, E. (1977). On Poisson measures, Gaussian measures and the CLT in Banach spaces. Advances in Probability, Vol. IV, M. Dekker, New York. (To appear). | MR

5. Aldous, D. (1976). A characterisation of Hilbert space using the central limit theorem. J. London Math. Soc. 14, 376-380. | MR | Zbl

6. Araujo, A. and Giné, E. (1976). Type, cotype and Lévy measures in Banach spaces. Ann. Probability, 6. (To appear). | MR | Zbl

7. Araujo, A. and Giné, E. (1977). On tails and domains of attraction of stable measures in Banach spaces. Trans. Amer. Math. Soc. (To appear).(Also, IVIC Preprint series in Math., N°6). | MR | Zbl

8. Billingsley, P. (1968). Convergence of probability measures. J. Wiley and Sons, New York. | MR | Zbl

9. Chobanjan, S.A. and Tarieladze, V.I. (1977). Gaussian characterizations of certain Banach spaces. J. Multivariate Analysis 7, 183-203. | MR | Zbl

10. Feller, W. (1970). An introduction to Probability Theory and its applications, Vol. II, 2nd. edition. J. Wiley and Sons, New York. | MR | Zbl

11. Hoffmann-Jorgensen, J. (1974). Sums of independent Banach-valued random variables. Studia Math. 52, 159-186. | MR | Zbl

12. Hoffmann-Jorgensen, J. and Pisier, G. (1976). The law of large numbers and the central limit theorem in Banach spaces. Ann. Probability 4, 587-599. | MR | Zbl

13. Jain, N. (1976). Central limit theorem and related questions in Banach spaces. Urbana Probability Symp., Amer. Math. Soc. | MR | Zbl

14. Kuelbs, J. and Mandrekar, V. (1974). Domains of attraction of stable measures on a Hilbert space. Studia Math. 50, 149-162. | MR | Zbl

15. Le Cam, L. (1970). Remarques sur le théorème limite centrale dans les spaces localement convexes. Les Probabilités sur les structures algébriques. CNRS, Paris. 233-249. | MR | Zbl

16. Mandrekar, V. and Zinn, J. (1977). Central limit problem for symmetric case: convergence to non-Gaussian laws. Preprint Dept. of Statistics and Probability, Michigan State U. | MR

17. Marcus, M.B. and Woyczynski, W. (1977). Stable measures and central limit theorem in spaces of stable type.Trans. Amer. Math. Soc. (To appear). | MR | Zbl

18. Marcus, M.B. and Woyczynski, W. (1977). A necessary condition for the CLT in spaces of stable type. Proc. Conference on vector measures and appl., Dublin. (To appear). | MR | Zbl

19. Maurey, B. and Pisier, G. (1976). Series de variables aléatoires vectorielles independentes et proprietés géometriques des espaces de Banach. Studia Math. 58, 45-90. | MR | Zbl

20. Mouchtari, D. (1976). Sur l'existence d'une topologie du type de Sazonov sur un espace de Banach. Séminaire Maurey-Schwartz 1975-76. | Numdam | MR | Zbl

21. Paulauskas, V. (1976). Infinitely divisible and stable probability measures on separable Banach spaces. Goteborg University Preprint. | MR

22. Tortrat, A. (1976). Sur les lois e(λ) dans les espaces vectoriels; applications aux lois stables. Z. Wahrscheinlichkeitstheorie verb. gebiete 27, 175-182. | MR | Zbl

23. Woyczynski, W. (1977). Classical conditions in the central limit problem. Preprint.